MathSciNet Relay Station
MathSciNet bibliographic data
MR458929 65N10 (76.65)
Kuo, Pên Yü A certain class of finite difference schemes for the two-dimensional vorticity equation of a viscous fluid. (Chinese) Acta Math. Sinica 17 (1974), no. 4, 242–258.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement